# SDR USAA2012072300023

- Difficulty date: July 22, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 8,927 hours, 3,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100066000
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW LEVEL EXIT SIGN AT 4R MISSING.  INSTALLED 4R EMERGENCY LIGHT LENS FOR LOW LEVEL LIGHTING.
